We report here the successful treatment of a 16-year-old female who ingested 20 tablets of digoxin each containing 0.25mg (total dose ingested equivalent to 0.1 mg/kg), 32 tablets of warfarin each containing 5mg (equivalent to 3.2 mg/kg), and approximately 15 tablets of propafenone each containing 300mg (equivalent to 90 mg/kg). The patient developed hypotension and sinus bradycardia necessitating external cardiac pacing 17 hours after drug ingestion. In addition to gastric lavage, activated charcoal, blood alkalinisation, administration of vitamin K and temporary cardiac pacing, the authors performed plasma exchange for drug removal and administered rifampicin in order to increase the metabolism of digoxin, propafenone and warfarin. The patient was discharged without any sequelae. Plasma exchange may be lifesaving in drug ingestions where there is a low volume of distribution and high plasma protein binding. Rifampicin, an inducer of cytochrome p450, may be used in intoxications for elimination of drugs with inactive metabolites.